# SDR AALA200801832

- Difficulty date: June 4, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- Aircraft time: 84,547 hours, 15,710 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5113
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM UPPER CAP AT STATION 325 HAD CORROSION.  REMOVED FROM THE HORIZONTAL FLANGES FROM RT BUTTLINE 11 TO RT BUTTLINE 50.  REPAIRED PER MRB 767-3220.  (S)
